# SDR ASAA0240087

- Difficulty date: August 3, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28886
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 65C380023
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

YUR - ON DEPARTURE FROM YUR, GEAR WAS IN TRANSIT UP AND THE FIRE WARNING BELL AND FIRE WARNING LIGHTS ILLUMINATED.  BOTH CARGO SMOKE FAULT LIGHTS ILLUMINATED.  PRESSED FIRE WARNING AND ALL LIGHTS WENT OFF, AND BELL SILENCED.  PERFORMED FIRE TEST ON ENGINES, APU AND CARGO SMOKE SYSTEM ALL OPS NORMAL.  REFORMED FORWARD AND AFT CARGO FIRE SYSTEM TEST, VISUALLY INSPECTED SMOKE DETECTORS IN CARGO PITS, NO DEFECTS NOTED.  AT NO TIME WAS THERE ANY EVIDENCE OF FIRE OR SMOKE.  NO DEFECTS NOTED ON INSPECTION.  ALL OPS NORMAL.  (M)
